Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 28, NWS Pueblo, CO

May 17, 2010Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 17, 2010, 3:29 PM MDT for Las Animas County, Colorado. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2010, 3:29 PM MDT (21:29 UTC)
Expired
May 17, 2010, 4:30 PM MDT
In force
61 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 127 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 3:43 PM MDTHAIL 0.881 W Boncarbo, CO
May 17, 3:50 PM MDTHAIL 11 W Boncarbo, CO
May 17, 4:34 PM MDTHAIL 0.881 Wsw Boncarbo, CONICKEL SIZE HAIL 1 NORTH OF THIS LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 2:29 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WUUS55 KPUB 172129
SVRPUB
COC071-172230-
/O.NEW.KPUB.SV.W.0028.100517T2129Z-100517T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT MON MAY 17 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 430 PM MDT

* AT 327 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BONCARBO...OR 13 MILES NORTHWEST OF
  TRINIDAD...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GULNARE...AGUILAR AND HOEHNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3753 10445 3729 10429 3714 10475 3730 10486
TIME...MOT...LOC 2130Z 241DEG 11KT 3726 10472
WIND...HAIL <50MPH 1.00IN

$$
3 follow-up statements
445 
WWUS55 KPUB 172143
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT MON MAY 17 2010

COC071-172230-
/O.CON.KPUB.SV.W.0028.000000T0000Z-100517T2230Z/
LAS ANIMAS CO-
343 PM MDT MON MAY 17 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LAS ANIMAS COUNTY UNTIL 430 PM MDT...

AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR BONCARBO...OR 12 MILES WEST OF TRINIDAD...
MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  GULNARE...AGUILAR AND HOEHNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3753 10445 3729 10429 3714 10475 3730 10486
TIME...MOT...LOC 2143Z 240DEG 10KT 3722 10470
WIND...HAIL <50MPH 1.00IN

$$
180 
WWUS55 KPUB 172200
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
400 PM MDT MON MAY 17 2010

COC071-172230-
/O.CON.KPUB.SV.W.0028.000000T0000Z-100517T2230Z/
LAS ANIMAS CO-
400 PM MDT MON MAY 17 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LAS ANIMAS COUNTY UNTIL 430 PM MDT...

AT 354 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
NEAR BONCARBO...OR 10 MILES NORTHWEST OF TRINIDAD...MOVING NORTHEAST
AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  AGUILAR AND HOEHNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3733 10480 3753 10445 3729 10429 3717 10467
TIME...MOT...LOC 2200Z 240DEG 10KT 3723 10465
WIND...HAIL <50MPH 1.00IN

$$
786 
WWUS55 KPUB 172214
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT MON MAY 17 2010

COC071-172230-
/O.CON.KPUB.SV.W.0028.000000T0000Z-100517T2230Z/
LAS ANIMAS CO-
414 PM MDT MON MAY 17 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LAS ANIMAS COUNTY UNTIL 430 PM MDT...

AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR BONCARBO...OR 7 MILES NORTHWEST OF TRINIDAD...
MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  HOEHNE AND AGUILAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3733 10480 3753 10445 3729 10429 3717 10467
TIME...MOT...LOC 2215Z 240DEG 10KT 3721 10461
WIND...HAIL <50MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 4:03 AM MDT, 11 hours 26 minutes earlier.

Area forecast discussion, May 17, 4:03 AM MDT, 11 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
403 AM MDT MON MAY 17 2010

.SHORT TERM...
THIS MORNING THERE ARE A FEW ECHOES SHOWING UP ON RADAR OVR BACA AND
SRN PROWERS COUNTIES...BUT THESE SHOULD MOVE OUT OF THE AREA BY
12Z.  SOME LOW CLOUDS HAVE WORKED THEIR WAY INTO SE CO THIS
MORNING...BUT SHOULD DISSIPATE BY MIDMORNING.

AN UPR RIDGE WL BE OVR THE FORECAST AREA TODAY WITH DRY WEATHER
EXPECTED INTO EARLY AFTERNOON.  THIS AFTERNOON IT LOOKS LIKE SFC DEW
POINTS WL MOSTLY BE IN THE 40S ACRS THE SERN PLAINS AND AS
INSTABILITY INCREASES THIS AFTERNOON WE SHOULD SEE ISOLD TO SCT
SHOWERS AND TSTMS DEVELOP.  THE NAM12 IS FORECASTING CAPE VALUES OVR
THE SERN PLAINS...MAINLY SOUTH OF HWY 50...RANGING FROM 600 TO 1000
J/KG WITH 0-6KM SHEAR VALUES OF 20-40 KTS.  THERE IS SOME POTENTIAL
FOR A STORM OR TWO TO BECOME SEVERE THIS AFTERNOON IN THIS AREA.
LOOKS LIKE TEMPS TODAY SHOULD BE RIGHT AROUND NORMAL.

TONIGHT THE UPR RIDGE AXIS SHIFTS TO ALONG THE ERN CO BORDER AS A
NEW UPR TROF MOVES INTO THE WRN U.S.  A LOW LEVEL JET WL SET UP NR
THE ERN CO BORDER TONIGHT...AND THE SRLY FLOW IS EXPECTED TO BRING
50 DEGREE SURFACE DEW POINTS INTO MUCH OF THE SERN PLAINS OVERNIGHT.
THE GFS HAS A FAIRLY LARGE AREA OF PCPN CONTINUING THRU THE NIGHT
OVR THE SE PLAINS...WHILE THE NAM IS PROBABLY MORE REASONABLE
KEEPING THE BULK OF THE PCPN OVR KS TONIGHT.  SO WL LEAN MORE TOWARD
THE NAM AND KEEP ISOLD TO SCT POPS OVR THE FAR SE PLAINS LATE
TONIGHT AND GO DRY ELSEWHERE.

.LONG TERM...
(TUESDAY THROUGH SUNDAY)

FOR TUESDAY...PARAMETERS STILL SETTING UP FOR THE POSSIBILITY OF
SEVERE WEATHER ACROSS THE PLAINS. MOISTURE...DEW POINTS IN THE 40S
AND 50S...CAPE VALUES WELL ABOVE 1000 J/KG...AND RISING OVER 2000
J/KG IN PORTIONS OF OUR EASTERN COUNTIES...AND LIFT FROM INCOMING
TROUGH. BULK SHEAR (0-6KM) IS AROUND 40 KTS.  LOOKS LIKE FOCUS
WILL BE GENERALLY FROM CROWLEY AND OTERO COUNTIES EASTWARD...BUT
COULD NOT RULE OUT A SEVERE STORM ACROSS THE I-25 CORRIDOR. MAIN
SHOW SHOULD BE IN THE AFTERNOON AND EVENING. WITH ROTATING
STORMS...THREATS WILL BE VERY LARGE HAIL...DAMAGING WIND...AND A
POSSIBLE TORNADO OR TWO.

TUESDAY NIGHT...CONVECTION WILL PROBABLY LAST PAST MIDNIGHT ACROSS
THE PLAINS WITH LIFT FROM ADVANCING CLOSED LOW. A WAVE OF MOISTURE
WILL HIT THE CENTRAL AND SOUTHWEST MOUNTAINS...BRINGING
RAIN...THEN SNOW SHOWERS. THERE COULD BE A FEW INCHES OF SNOW
ACROSS THE HIGHER ELEVATIONS.

WEDNESDAY...UPPER LOW FORECAST TO TRACK ACROSS NORTHERN
COLORADO...AND THE TROUGH AXIS WILL PROBABLY BE LOCATED ACROSS THE
SOUTHEAST PLAINS BY MIDDAY. THIS WOULD GIVE ANOTHER CHANCE FOR
SEVERE CONVECTION IN OUR FAR EASTERN COUNTIES...WHICH SHOWERS AND
THUNDERSTORMS WILL BE LESS LIKELY POINTS WEST. A FEW MORE INCHES
OF SNOW MAY FALL IN THE CENTRAL MOUNTAINS.  WITH COOLING
ALOFT...TEMPERATURES SHOULD COME DOWN A COUPLE CATEGORIES OVER
MOST AREAS.

THURSDAY...AS UPPER LOW EXITS AREA FLOW TURNS MORE WESTERLY ALOFT
AND PUSH OF MILDER AIR WORKS IN COLORADO. EXPECTING A PRETTY GOOD
BUMP UP IN TEMPERATURES...70S ACROSS THE PLAINS...60S AND 70S HIGH
VALLEYS...AND 40S TO 50S MOUNTAINS.

THEREAFTER...WEST-SOUTHWESTERLY FLOW WILL BRING IN DRIER AIR AND
WARM WEATHER. EXPECTING BREEZY WEATHER DURING THE DAYS...AND
TEMPERATURES IN THE 70S AND 80S PLAINS AND HIGH VALLEYS...WITH 50S
AND 60S IN THE MOUNTAINS. -TLM-

&&

.AVIATION...

THERE COULD BE SOME LOW CLOUDS/FOG CREATING MVFR OR IFR CONDITIONS
AT OR NR KPUB THRU ABOUT 14Z...OTHERWISE VFR CONDITIONS ARE EXPECTED
AT THE THREE TAF SITES TODAY.  THERE COULD BE SOME AFTERNOON AND
EVENING THUNDERSTORMS THAT COULD BRIEFLY CAUSE MVFR CONDITIONS.
AFTER 06Z TONIGHT THERE WILL BE THE POSSIBILITY OF LOW CLOUDS AND
FOG DEVELOPING ACRS MUCH OF THE SE CO PLAINS INCLUDING KCOS AND KPUB.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

28/13
Hazardous weather outlook, May 17, 6:44 AM MDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
644 AM MDT MON MAY 17 2010

COZ058>089-093>099-181245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
644 AM MDT MON MAY 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON WITH LIGHTNING AND SMALL HAIL BEING THE MAIN THREATS.
THERE IS THE POSSIBILITY THAT ONE OR TWO STORMS COULD BECOME SEVERE
OVER THE SOUTHEAST PLAINS...MAINLY SOUTH OF HIGHWAY 50...PRODUCING
HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR TUESDAY...A WEATHER PATTERN THAT FAVORS SEVERE STORM DEVELOPMENT
IS PROBABLE. A DRY LINE IS FORECAST TO PUSH EAST NORTHEAST INTO
MOIST...VERY UNSTABLE AIR ACROSS THE SOUTHEAST PLAINS. FAVORABLE
WIND SHEAR MAY CAUSE THE STORMS TO RAPIDLY ROTATE...SO VERY LARGE
HAIL AND A TORNADO OR TWO WILL BE POSSIBLE. OVER THE EASTERN
MOUNTAINS AND HIGH VALLEYS...THE MAIN THREATS FROM STORMS WILL BE
CLOUD TO GROUND LIGHTNING AND SMALL HAIL UNDER 1/2 INCH IN DIAMETER.

FOR WEDNESDAY...THUNDERSTORMS WILL BE PROBABLE ACROSS THE EASTERN
MOUNTAINS AND PLAINS. A FEW SEVERE STORMS WILL BE POSSIBLE
ACROSS THE FAR SOUTHEAST COUNTIES...YIELDING HAIL 1 INCH IN
DIAMETER OR LARGER HAIL...WIND GUSTS OVER 60 MPH...AND CLOUD TO
GROUND LIGHTNING. IN ADDITION... A FEW INCHES OF SNOW WILL OCCUR
OVER THE HIGHER MOUNTAINS WEDNESDAY NIGHT INTO THURSDAY.

FOR THURSDAY...THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN
MOUNTAINS AND PLAINS...WITH THE MAIN THREAT BEING CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 1 PM.

28/13

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 2:26 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas64 min
May 17, 3:57 PM MDTSevere Thunderstorm WarningPUBOtero41 min
May 17, 4:29 PM MDTSevere Thunderstorm WarningPUBLas Animas25 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.